MathSciNet Relay Station
MathSciNet bibliographic data
MR619988 (82h:34047) 34C11 (34A40)
Erbe, L. A note on disconjugate differential equations and growth estimates. Proc. Amer. Math. Soc. 83 (1981), no. 1, 85–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement